# SDR FDEA201110234626

- Difficulty date: October 23, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 22,461 hours, 12,137 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53973631058
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF CEILING PANEL IN AFT CARGO AT FRAME 61 R/H FOUND MOST OTBD  NUTPLATE TO HAVE MULTIPLE SURROUNDING HOLES ON FRAME.  COMPLIED WITH EA 6-5310-156034, FUSELAGE C-61 RT FRAME FITTING LOWER FLANGE.
